Headaches, Dizziness and Tiredness After Antibiotics

Patient : I took austell ciprofloxacin prescribed by a doctor, i finished the course but im getting headaches,dizziness and tiredness. what should i do?
Doctor :   The headaches, dizziness and tiredness may be due to an underlying viral flu and may not necessarily be a result of the the antibiotic. You can try over the counter medication like tylenol. I would also advice adequate rest. If these do not help, you may need to consult your doctor to rule out a sinus headache and prescribe appropriate antibiotics for the infection.

Related Q&A

Q: I have a fever on thurday i took advil to prevent and then on friday night I have problem of frequent urination

Q: Looking for only a urologist Dr KUMAR to answer this So as a recap in mid December, she developed an ecoli uti. It...

Q: I think I have a UTI. I am on Accutance 10 mg/per day. Is there a safe antibiotic to take?

Q: 85 year old female. Has ostomy bag (bladder removed 20 years ago). Patient has had chronic UTIs in the last 6 month...

Q: Hi i have been diagnosed with e coli in my urine.I have had problems passing urine and also have a bloated feeling in...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews